# SDR ABXA20130625464

- Difficulty date: June 25, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 80,953 hours, 38,437 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86111
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LEFT KEELBEAM OTBD LOWER FLANGE AT FS 792.  BLENDED CORROSION FOUND OUT OF LIMITS.  HFEC FOUND NO FURTHER DEFECT.  REPAIRED FLANGE IAW REA-B653-60568-MR, ACFT WAS GROUNDED.
